# SDR VTZA96062

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Parking Brake
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6490 - JFK-IAD - ABORTED TAKEOFF DUE TO THE TAKEOFF CONFIG WARNING SYSTEM SOUNDING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  AIRCRAFT THEN WAS FERRIED TO IAD AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE PARKING BRAKE MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
